# SDR REXA2024032100292

- Difficulty date: February 10, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 34,984 hours, 24,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY EXIT UPPER AFT LUG POSIBLE CRACK, REPAIRED IAW MHIRJ REO 690-52-21-154 REV -.
